Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12674
Title: Co-authorship patterns in accounting research
Authors: Chan, KC
Chen, CR
Cheng, LTW 
Issue Date: 2009
Publisher: University of Missouri-St. Louis
Source: International review of accounting, banking, and finance, 2009, v. 1, no. 2, p. 1-10 How to cite?
Journal: International review of accounting, banking, and finance 
URI: http://hdl.handle.net/10397/12674
ISSN: 1946-6404
EISSN: 1946-6412
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

32
Last Week
4
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.